MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON", OVAL BUTTON, 24 FR., 12°-30°

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON", OVAL BUTTON, 24 FR., 12°-30°
Model Number WA22566S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the plasma oval button electrode had a crack/ split in the metal.The issue occurred during an unknown procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and from the information obtained, the subjected device was not returned and therefore, the defect of the device described by the user cannot be confirmed olympus will continue to monitor the field performance of this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON", OVAL BUTTON, 24 FR., 12°-30°
Common Device Name
HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON"
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20278948
Report Number9610773-2024-02298
Device Sequence Number20684163
Product Code FAS
UDI-Device Identifier14042761083765
UDI-Public14042761083765
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22566S
Device Lot Number1000139273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown